Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: IT'S MY MEDS, RIGHT? No, it's SALT. Drexxie

Posted by kazoo on July 30, 2001, at 1:43:07

In reply to ELEPHANTINE LEGS?! (gasp!) IT'S MY MEDS, RIGHT?, posted by Drexxie on July 29, 2001, at 0:02:41

Have you tried cutting out all salt from your diet (or reducing the amount)?
It sounds like you're retaining water.
If LASIX doesn't contraindicate with any of the other stuff you're taking, ask your doctor for some to rid your body of excess water.

My mother had the same problem, and the LASIX was a tremendous help.

It's worth a try, if safe for you.

(a salt-free) KaZoO


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kazoo thread:72304
URL: http://www.dr-bob.org/babble/20010725/msgs/72459.html